# SDR F3LA200200174

- Difficulty date: June 25, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N272
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 26,171 hours, 14,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CORROSION ON INTERCOSTAL AT STA 500A TO 500B, RBL 25.  FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL PER BOEING DRAWING 69-41473, SRM 51-30-2 AND SOPM 20-41-02.
